# SDR CA150105005

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 71,980 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0181
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED HISTORY OF GREEN HYDRAULIC SYSTEM PROBLEMS. AT TOP OF CLIMB THEY REPORTED QUANTITY AT ABOVE AMBER. ON DESCENT APPROX. 12000FT, THEY REPORTED A GREEN HYDRAULIC FAIL. CREW SOUNDED A ONE CHARLIE WITH ATC. FLIGHT REPORTED A PAN PAN WITH ATC. ON LANDING RUNWAY 23, THEY HAD A NOSEWHEEL STEERING FAIL. CFR WAS AVAILABLE FOR THE LANDING. AIRCRAFT WAS TOWED TO GATE. MTC OBSERVED A BURST HYDRAULIC LINE.   RESOLUTION  PRESSURE LINE ON L/H MAIN LANDING GEAR DOOR ACTUATOR 2766GM REPLACED AS PER AMM 32-31-39 PB401. GREEN SYSTEM HYDRAULICS SERVICED. GEAR SWING C/O SATIS IAW AMM 07-11-00 PB201.
